# SDR MWEA97786

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Mask
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLIMBING, O2 MASK DROPPED AS PRESS LT ON CAB INDICATED 8,500 FT AT APPROX 26,000 FT.  MTC PERFORMED ADJUST TST IAW DC9MM 35-20-00.  REINSTALLED MASK, REMOVED AND REPLACED O2 REGU IAW DC9MM35-20-1.  PERFORMED TST AUTO PRESS SYS MM21-32-0, WITH SYS TESTING GOOD.
